©Jenny Harrod 2019

Blog posts : "sideeffects"

Well, that's that then-Chemotherapy complete!

So there we are, I survived my sixteen sessions of GemCis Chemotherapy yesterday.

I now have to wait for a CT Scan and appointment to see my Oncologist to see if 'Boris' has shrunk, or, hopefully shrivelled away completely. I won't have this until the new year and hope to feel at least a little …

Read more

A quiet but uncomfortable week.

Chemotherapy Cycle 6 Completed - 2 more cycles (4 treatments) to go.

So we have a General Election on December 12th and my last Chemo on December 5th so a chance to get rid of both Boris's in the course of a week!

Last week I had an appointment with a  Gastorenterologist, His name was Thomas b…

Read more

So what is it like having Chemo?

So what does having Chemo actually involve?

I thought this time I would explain the procedure I go through at a Chemotherapy Session. My Chemotherapy regime is based on a 21 day cycle. I have treatments on Day 1 and Day 8 and a Day off on Day 15. The day before each session of Chemo I have to…

Read more

Still waiting

Warning - mentions of bodily functions and smells, do not proceed if you are easily offended.

Monday 23rd September

Well, its been over two weeks and I am still waiting to hear what the CT scan showed. Hopefully I will find out this Wednesday when I see the Oncologist - fingers crossed it is g…

Read more

Day 1 Session 2 - last time was just a tester dose.

So, I found out at my latest outpatient's appointment with the Oncologist that my first days Chemotherapy was a low dose to see how my MS would respond and if I could tolerate it. I wish he had told me that before I started it as I thought it was pretty much an easy ride. 

That said, yesterday I…

Read more

Days 5 - 7 and a Relapse (maybe)

So I have survived it past the initial shock to the system from all the IV fluids, the oral steroids and anti-emetic medications.

Certainly Monday and Tuesday were days where I felt someone had taken my batteries out and left me totally drained, so I even spent Monday in bed to try to recharge fo…

Read more

Days 2, 3 and 4 (dizziness and some minor mishaps)

A couple of good days have been followed by a couple of days with some concerning side effects. I suspect it might be a MS relapse as I have not had any Rebif for over a week. Yet another complaint has been made to Lloyds Pharmacy Homecare Service (LPHS) who has escalated it to their actual complain…

Read more

7 Blog Posts